# SDR RAIA2020011580003

- Difficulty date: January 8, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shroud
- Condition: Not Reported
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R&R LH O/B FLAP O/B SHROUD I/B AFT HINGE HALF.
